# SDR CALA2013062600455

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 47,239 hours, 15,782 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL , REAR SPAR PRESSURE WEB HAS A 2 INCH CRACK BETWEEN RBL 40 AND 64 AND WL 200.6 AND 192.0.  REPAIRED IAW SRM 57-10-10, REPAIR 3.
